中国物理学会期刊网
物理学报  2003, Vol.52 Issue (5): 1048-1050  DOI:10.7498/aps.52.1048
广义Hamilton系统的Lie对称性与守恒量
北京理工大学理学院,北京 100081
Lie symmetry and the conserved quantity of a generalized Hamiltonian system
北京理工大学理学院,北京 100081

摘要

研究广义Hamilton系统Lie对称性导致的新型守恒量.首先,建立系统的微分方程.其次,研究一类特殊无限小变换下系统的Lie对称性.第三,将Hojman定理推广到广义Hamilton系统.最后,举例说明结果的应用.

Abstract

For a generalized Hamiltonian system, a new conservation law derived by using the Lie symmetry is studies. Firstly, the differential equations of the system are given. Secondly, the Lie symmetry under special infinitesimal transformations is studied. Thirdly, the theorem of Hojman is generalized to this system. Finally, an example is given to illustrate the application of the result.
收稿日期:2002-09-02

基金资助

国家自然科学基金(批准号:19972010, 10272021)资助的课题.

引用本文

[中文]
梅凤翔. 广义Hamilton系统的Lie对称性与守恒量[J]. 物理学报, 2003, 52(5): 1048-1050.
[英文]
Mei Feng-Xiang. Lie symmetry and the conserved quantity of a generalized Hamiltonian system[J]. Acta Phys. Sin., 2003, 52(5): 1048-1050.
使用本文
PACS
本文作者
阅读笔记
在左边选中内容后,点击→加入笔记。笔记内容将复制到下面文本框中,点击保存按钮可保存在个人文献中心中
              
数据正在加载中...
中国物理学会期刊网